# SDR SWAA2022061714214

- Difficulty date: June 2, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 242RF HAS MISSING INSERT ON FORWARD SIDE OF PANEL. / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND DAMAGE AROUND MISSING INSERT LOCATION; DAMAGE WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-6. REMOVED DAMAGED FACESHEETS AND CORE; CLEANED REPAIR AREA; FABRICATED CORE PLUG FROM BMS 8-124 C4 T5 GR9 LOT#1287137 AND UPPER SURFACE PLIES FROM BMS 9-3H3 LOT#1491986 IAW SRM 53-00-50-2R-6 PARA 3A;C-G. OK TO INSTALL;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-6.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. OKAY TO INSTALL REPAIR PLIES PER 53-00-50-2R-6.;[04] INSTALLED REPAIR PLIES USING BMS 8-201 TYPE 4 LOT#AK1KP9161K ALONG WITH CORE PLUG USING BMS 5-28 TYPE 19 LOT#AK2AP8108K. VACUUM BAGGED WITH LEAK CHECK GOOD USING VACUUM GAUGE ID:ATS2107 DUE:09/2022 IAW SRM 53-00-50-2R-6 PARA 3(F-H).;09] INSTALLED REPAIR PLIES USING BMS 8-201 TY III LOT#AK1LP3050K; VACUUM BAGGED; CHECKED FOR LEAKS USING PRESSURE GAGE ID:ATS2107 CALIBRATION DUE DATE:09/2022 IAW SRM 53-00-50-2R-6 PAR 3K(1);L(1).
